×

zbMATH — the first resource for mathematics

Scattering for the nonlinear Schrödinger equation: States close to a soliton. (English. Russian original) Zbl 0853.35112
St. Petersbg. Math. J. 4, No. 6, 1111-1142 (1993); translation from Algebra Anal. 4, No. 6, 63-102 (1992).
Summary: This is the extended version of a paper published in [Méthodes semi-classiques, Vol. 2. Colloque int. Nantes, Astérisque 210, 49-63 (1992; Zbl 0795.35111)].

MSC:
35Q55 NLS equations (nonlinear Schrödinger equations)
35P25 Scattering theory for PDEs
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite